Skip to main content
Biconformal matter actions
International Journal of Pure and Applied Mathematics (2006)
  • James Thomas Wheeler
  • Andre Wehner
We extend 2n-dim biconformal gauge theory by including Lorentz-scalar matter fields of arbitrary conformal weight. We show that for a massless scalar field of conformal weight zero in a torsion-free biconformal geometry, the solution is determined by the Einstein equation on an n-dim submanifold, with the stress-energy tensor of the scalar field as source. The matter field satisfies the n-dim Klein-Gordon equation. 
  • conformal symmetry,
  • gauge theory,
  • scale invariance,
  • actions
Publication Date
Spring June 12, 2006
Citation Information
James Thomas Wheeler and Andre Wehner. "Biconformal matter actions" International Journal of Pure and Applied Mathematics Vol. 30 Iss. No. 2 (2006) p. 207 - 224 ISSN: ISSN 1311-8080
Available at: